advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Granite Falls, North Carolina, USA:

My 30 year old daughter is using an insulin pump, and this week she had a seizure. Is this common at her age? Does she need to contact her doctor?

Answer:

First of all, it does not sound clear to me that the cause of the seizure is known so it may not be safe to assume it is from hypoglycemia. If it is from hypoglycemia, it is still important for her to contact her physician. It is not normal to have patients suffer low sugars that put them at risk for seizures.

JTL

DTQ-20030917093921
Original posting 22 Sep 2003
Posted to Other Illnesses

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.